[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Abstracted & Indexed in
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: Export Journal XML Articles RSS Volume 7, Issue 1 (5-2012) ::
Back to browse issues page
XML On C3-Like Finsler Metrics P. 1-6
A. Tayebi , E. Peyghan
Abstract   |   Full-Text (PDF)  
XML F-Permutations induce Some Graphs and Matrices P. 7-20
A. Hasankhani , N. Shajareh-Poursalavati
Abstract   |   Full-Text (PDF)  
XML Common Fixed Points and Invariant Approximations for Cq-commuting Generalized nonexpansive mappings P. 21-34
Sumit Chandok , T. D. Narang
Abstract   |   Full-Text (PDF)  
XML Constructing Finite Frames via Platonic Solids P. 35-42
Ahmad Safapour , Maryam Shafiee
Abstract   |   Full-Text (PDF)  
XML Stability and numerical solution of time variant linear systems with delay in both the state and control P. 43-57
Salameh Sedaghat , Yadollah Ordokhani
Abstract   |   Full-Text (PDF)  
XML R-parts in hyperrings P. 59-71
H. Babaei , M. Jafarpour , S. Sh. Mousavi
Abstract   |   Full-Text (PDF)  
XML A Note on Tensor Product of Graphs P. 73-81
Sirous Moradi
Abstract   |   Full-Text (PDF)  
XML New results on p-Carleson measures and some related measures in the unit disk P. 83-90
Romi Shamoyan , Ali Abkar
Abstract   |   Full-Text (PDF)  
XML Characterizations of the simple group $D_{n}(3)$ by prime graph and spectrum P. 91-106
M. Foroudi Ghasemabadi , N. Ahanjideh
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.06 seconds with 894 queries by yektaweb 3531